# SDR DALA2023091107431

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 15,576 hours, 1,808 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 ON FINAL APPROACH FLAP LEVER JAMMED AT POS 3. IT TOOK MULTIPAL ATTEMPTS TP UNJAM THE LEVER AND MOVE IT TO POS 4. CORRECTIVE ACTION: PERFORMED OPERATION CHECK OF FLAP LEVER & OPS CHK. OPERATION NORMAL. (4431258)
